Darmon points on elliptic curves over number fields of arbitrary signature

Xavier Guitart*, Marc Masdeu, Mehmet Haluk Şengün

*Corresponding author for this work

Research output: Contribution to journalArticleResearchpeer-review

11 Citations (Scopus)

Abstract

We present new constructions of complex and p-adic Darmon points on elliptic curves over base fields of arbitrary signature. We conjecture that these points are global and present numerical evidence to support our conjecture.

Original languageEnglish
Pages (from-to)484-518
Number of pages35
JournalProceedings of the London Mathematical Society
Volume111
Issue number2
DOIs
Publication statusPublished - 2015

Fingerprint

Dive into the research topics of 'Darmon points on elliptic curves over number fields of arbitrary signature'. Together they form a unique fingerprint.

Cite this